# SDR UALA2011083104685

- Difficulty date: August 31, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 70,372 hours, 21,546 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17910001
- Part serial: 822
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S L2 SOME CRAZING ON WINDOW -MORE VISIBLE WITH SUNLIGHT LOW ON HORIZON - AFFECTS VIS.  REPLACED NR 2L SLIDING WINDOW PER MM.
